# SDR DHL2003807530

- Difficulty date: October 25, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 84,293 hours, 26,186 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice
- Part number: 5644973502
- Condition: Cracked
- Location: Rt Wing
- Part time: 84,293 hours, 26,186 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SPLICE FITTING LOWER PLATING CRACKED AT STA XW 408.000, S-59 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-1-0 PG 1, SRM 51-1-20D.  REMOVED SPLICE FITTING (CRACKED) IAW SRM 51-1-20D PG 21.  INSTALLED NEW SPLICE FITTING ON RIGHT WING, STA XW 408.000, S-59 WITH NEW FASTENERS IAW SRM 51-1-20D PG 9, FOR LEAK CHECK SEE N/R 1482.
